# SDR CALA0001857

- Difficulty date: December 4, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N12327
- Make and model: Boeing 7373T0
- Aircraft serial: 23457
- Aircraft time: 46,067 hours, 23,956 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Sta 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM UPPER CHORD CORRODED AROUND FASTENERS AT STA 1016, RBL 5 TO RBL 6. A FLOORBEAM UPPER CHORD REPLACEMENT SECTION WAS INSTALLED IAW ECRA 5310-03851.
